# SDR AALA201802029018

- Difficulty date: February 1, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 18,465 hours, 2,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 DOOR EXIT CEILING LIGHT WAS DAMAGED AND DETACHED FROM THE CEILING. MAINTENANCE ACCOMPLISHED REPAIR OF OVERHEAD AISLE EMERGENCY EXIT SIGN FORWARD OF DOOR 2L PER ENGINEERING AUTHORIZATION 277256.  (SEE AALA201802029017)
